Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have schwanoma in ear, ringing in ear. Anything I can take that is not on the controlled substance list that will not cause stroke?

i thought i already did this, but here goes again. i ordinarily take coumadin ( afib ), symbalta ( depression and major back pain (13 fused levels)), gabapentin (see previous), and bupriprion for appetite suppression and energy (ineffective as to both). i have a schwanoma in my middle left ear that gives rise to ringing in my left ear... not minor, but not major, either. pain doctor increased symbalta. as soon as i began to take the increased dosage i experienced a massive increase in the volume in the ringing in my left ear... to the point where i couldn t hear someone talking with me on the phone held against my right ear. since i was aware that that could be a symptom of extremely high blood pressure, and because of pressure in my head, i stopped taking the symbalta. i had stopped taking the bupriprion when i increased the symbalta because i wanted to mix as few chemicals as possible. and bango! ringing in the ear. not as loud as with the symbalta, but there nevertheless. (i hadn t been aware of it before then, but i have no idea whether in fact it was there before.) the pain dr. had prescribed toprimate, which i hadn t taken before, either. started to take that. guess what? ringing in the ears, notwithstanding that it made me totally lethargic and dopy, the complete opposite of what you d think of something causing high blood pressure. i had my blood pressure taken a few days ago, a day after i d stopped taking all the new stuff, but not enough to get it all out of my system. bp was 155 over 84. it s usually about 125-130 over 65-72. my pulse averages 53. it was 70 that day, so something s up. i just don t know what it is. the obvious answer is stop taking all that stuff. that far i ve already gotten. the problem is that i m always in pain, have been for years. can t do much, can t go anywhere because it hurts to do that. i always cycled, worked out, etc., and now all i can do is stay home because i hurt. is there anything i can take that isn t on the controlled substance list that isn t going to stroke me out as a side effect of pain control? pain doctor recommended that i increase
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

Welcome to HealthcareMagic forum

After going through your detailed query, I feel you need to consult a good Neuro-otologist at your place. Schwannoma can be surgical removed if it is causing severe tinnitus. No amount of pain relievers or adjuvant medicines are going to relieve you from these symptoms.

Wish you good health


Answered: Tue, 17 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor